# SDR SWI2025F00283

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,380 hours, 32,132 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OXYGEN LO PRESS CAUTION MESSAGE IN CRUISE. PRESSURE WENT AS LOW AS 600PSI. PRESSURE WENT BACK TO NORMAL AFTER LANDING.  MEL 35-12-1ACAT C,  SMOD RTS APPROVAL REQUIRED DUE TO ODI EVENT.  OXYGEN LO PRESS CAUTION MESSAGE IN CRUISE. PRESSURE WENT AS LOW AS 600PSI. PRESSURE WENT BACK TO NORMAL AFTER LANDING.    (FLIGHT 4032 - FILED CLOSED)    VERIFIED CREW O2 PRESSURE ON GROUND SERVIED PANEL, DEFERRED FLIGHT CREW O2 PRESS INDICTION EICAS READOUT IAW MEL 35-12-1A MX ACTION C/W PLACARD INSTALLED  HISTORY NOTED
